# SDR COZA20190903128

- Difficulty date: September 1, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-59D
- Aircraft serial: 25065
- Aircraft time: 45,905 hours, 39,415 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: 50797897
- Part serial: 5208
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE BOTTOM FRAME ON THE RIGHT OVERWING ESCAPE HATCH.  MATERIAL THICKNESS REMAINING AFTER CORROSION REMOVAL FROM THE DOOR NOT WITHIN THE LIMITS OF SRM 52-20-02.  REPLACED THE RIGHT OVERWING ESCAPE HATCH.
